# SDR HNAA2020030900091

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 49,105 hours, 42,941 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fcu
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO FUEL 2 LO LEVEL WARNING MSG ON EICAS. WING TANK FUEL QTY INDICATIONS ON EICAS AND MFD NORMAL. MOC ISSUED MEL 28-12 WITH CREW. MAINTENANCE: R/R'D FCU REF AMM 28-41-01. OPS CHECK GOOD, OK FOR SERVCIE.
